# SDR ASAA2017083121802

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 7,786 hours, 2,625 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF LEFT FMC WITH VTK FLAG DISPLAYED AT FL340. BOTH FMCS RECEIVED WITH QRH PROCEDURE. NORMAL OPS.  ACFT GROUNDED.  NR 1 CDS LOGGED FMC DATA LOSS,  NO HISTORY TEN LEGS.  SYS TESTED GOOD IAW AMM 34-61-00-710-801.
